# SDR 00FDEA00168

- Difficulty date: March 23, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 26,473 hours, 6,192 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN GEAR RETRACT CYLINDER, UPON REMOVAL OF ACTUATOR ROD END, FOUND INTERNAL BORE THREADS CORRODED AND PITTED.  *S/D*  REMOVED AND REPLACED PER MM 32-33-20-4.  WORK CARD 32 X 1702 14 OF 42 FOR INSTALL LT MAIN GEAR.
